Please use this identifier to cite or link to this item:
Title: Quasi-Interpolation on the 2-Sphere Using Radial Polynomials
Authors: Kushpel, AK
Kushpel, AK
Levesley, J
Kushpel, AK
First Published: Jan-2000
Citation: JOURNAL OF APPROXIMATION THEORY, 2000, 102 (1), pp. 141-154
DOI Link: 10.1006/jath.1999.3373
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.